Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 7:01 AM MDT for 4 counties in Montana. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 7:01 AM MDT (13:01 UTC)
- Expired
- Jun 26, 2012, 7:45 AM MDT
- In force
- 44 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Liberty County, MT, Pondera County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 115 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:30 AM MDT | HAIL 1 | Chester, MT | QUARTER SIZED HAIL REPORTED IN CHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 1.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
672 WUUS55 KTFX 261301 SVRTFX MTC015-051-073-101-261345- /O.NEW.KTFX.SV.W.0048.120626T1301Z-120626T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 701 AM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHWESTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... SOUTHERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITY OF CHESTER... EXTREME EAST CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA... SOUTHEASTERN TOOLE COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 745 AM MDT * AT 657 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 15 MILES SOUTH OF LOTHAIR...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE CHESTER AND LOTHAIR. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4875 11157 4867 11074 4812 11130 4817 11158 TIME...MOT...LOC 1301Z 206DEG 34KT 4831 11130 $$ NL
1 follow-up statement
533 WWUS55 KTFX 261326 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 726 AM MDT TUE JUN 26 2012 MTC015-051-073-101-261345- /O.CON.KTFX.SV.W.0048.000000T0000Z-120626T1345Z/ CHOUTEAU MT-LIBERTY MT-TOOLE MT-PONDERA MT- 726 AM MDT TUE JUN 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM MDT FOR EXTREME EAST CENTRAL PONDERA...SOUTHEASTERN TOOLE...SOUTHERN LIBERTY AND EXTREME NORTHWESTERN CHOUTEAU COUNTIES... AT 725 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LOTHAIR...OR 8 MILES WEST OF CHESTER...MOVING NORTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4875 11157 4867 11074 4812 11130 4817 11158 TIME...MOT...LOC 1326Z 206DEG 34KT 4852 11114 $$ NL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:40 AM MDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 26, 5:40 AM MDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 540 AM MDT TUE JUN 26 2012 AVIATION SECTION UPDATED .DISCUSSION... TUESDAY THROUGH THURSDAY...AN ACTIVE CONVECTION PERIOD CONTINUE EARLY INTO THE MORNING TUESDAY AHEAD OF A PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH THE AREA TUESDAY AFTERNOON. AHEAD OF THE COLD FRONT GUSTY WINDS WILL DEVELOP AND INCREASE IN SPEED STARTING IN SOUTHWEST MONTANA AND CONTINUING ACROSS CENTRAL AND NORTH CENTRAL MONTANA BY MID DAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AHEAD OF THE FRONT AND ANOTHER RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONES 110...111...118 AND MEAGHER COUNTY IN FIRE WEATHER ZONE 117. FERGUS COUNTY AND JUDITH BASIN COUNTY WILL ALSO BE CLOSELY MONITORED...BUT CURRENTLY FIRE WEATHER CONDITIONS APPEAR TO REMAIN SLIGHTLY BELOW RED FLAG CRITERIA DUE TO THE THE HIGHER DEW POINTS AHEAD OF THE FRONT. TEMPERATURES WILL BE LIMITED TODAY TO A MAXIMUM VALUES AHEAD OF THE COLD FRONT...WITH COOLER TEMPERATURES PERSISTING BEHIND THE FRONT. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FOR TUESDAY AFTERNOON AND EVENING. WEDNESDAY WILL BE ANOTHER GUSTY DAY ACROSS THE AREA HOWEVER THE COOLER TEMPERATURES SHOULD ALLOW THE HUMIDITY VALUES TO STAY HIGH ENOUGH TO AVOID ANOTHER ROUND OF RED FLAG WARNINGS. WITH THE OVERALL PATTERN OF NEAR ZONAL FLOW FROM THE PACIFIC OFF THE OREGON COAST TEMPERATURES WILL CONTINUE TO REMAIN SLIGHTLY COOLER THAN SEASONAL AVERAGES WEDNESDAY AND THURSDAY... CONDITIONS WILL ALSO REMAIN RELATIVELY DRY ON WEDNESDAY AND THURSDAY WITH PRECIPITATION LIMITED TO THE ROCKY MOUNTAIN FRONT AND OTHER HIGH TERRAIN. A WEAK SHORTWAVE HIGH PRESSURE RIDGE WILL BUILD INTO THE AREA THURSDAY...FURTHER LIMITING PRECIPITATION. SUK THURSDAY NIGHT THROUGH TUESDAY...EXTENDED PERIOD BEGINS WITH DRY CONDITIONS AS UPPER LEVEL RIDGE AXIS MOVES FROM THE CONTINENTAL DIVIDE TO ERN MT LATE THURS INTO FRI. A WEAK DISTURBANCE TRACKS ACROSS SRN ALB/SASK FRI AFTN/EVE BRINGING SOME CLOUDS ACROSS THE HILINE AND CENTRAL MT BUT PRECIP DOES NOT APPEAR LIKELY OTHER THAN A FEW SHOWERS ALONG THE ROCKY MTN FRONT. HIGH PRESSURE RIDGING REDEVELOPS ACROSS OUR REGION FOR THE WEEKEND BRINGING MOSTLY DRY CONDITIONS UNTIL SUN EVE. AT THAT POINT A PACIFIC SHORTWAVE TROF AND ASSOCIATED SURFACE COLD FRONT PUSH IN FROM THE WEST PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY MON MORNING. THE SYSTEM SHOULD MAKE STEADY EASTWARD PROGRESS ON MON WITH A FEW LINGERING SHOWERS POSSIBLE ALONG THE HILINE. DRY CONDITIONS RETURN ON TUES UNDER WEST-SOUTHWEST FLOW ALOFT. HIGH TEMPERATURES WILL BE IN THE LOW 80S OVER THE CENTRAL AND NORTH CENTRAL COUNTIES WITH UPPER 80S TO LOW 90S EXPECTED OVER THE SOUTHWEST VALLEYS FROM FRI THRU SUN. THE COLD FRONT ARRIVING SUN NIGHT WILL DECREASE TEMPS BACK INTO THE UPPER 70S TO LOW 80S FOR MON AND TUES. WARANAUSKAS && .AVIATION... UPDATED 1140Z. VERY UNCHARACTERISTIC MOIST AND UNSTABLE CONDITIONS CONTINUE ACROSS NORTH CENTRAL MT THIS MORNING...PRODUCING ISOLATED STRONG TO SEVERE THUNDERSTORMS FROM NORTH OF KGTF TO THE US/CAN BORDER. CONVECTIVE ACTIVITY SHOULD MOVE OUT OF THE AREA LATER THIS MORNING AND REGION WILL SEE BRIEF PERIOD OF RELATIVELY QUIET CONDITIONS BEFORE A STRONG FRONT BARRELS OVER THE CONTINENTAL DIVIDE EARLY THIS AFTN AND BRINGS STRONG WINDS ACROSS THE REGION WITH WIDESPREAD GUSTS OF 35 TO 45 KTS LASTING INTO EARLY EVENING. THERE IS A CHANCE ADDITIONAL STORMS COULD DEVELOP WITH FRONTAL PASSAGE BUT STORM GROWTH SHOULD BE OFFSET BY THE STRONG WINDS AND MUCH DRIER AIRMASS BEHIND THE FRONT. WARANAUSKAS && .FIRE WEATHER... RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY IN ZONE 117 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF THE FRONTAL PASSAGE...FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 74 48 73 48 / 30 10 10 0 CTB 64 46 67 44 / 100 40 10 0 HLN 80 48 75 48 / 20 10 0 0 BZN 82 40 77 42 / 10 0 0 0 WEY 68 38 71 39 / 0 0 0 0 DLN 75 40 76 44 / 10 0 0 0 HVR 81 49 74 46 / 20 20 10 0 LWT 83 44 70 45 / 10 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM THIS AFTERNOON THROUGH THIS EVENING EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT GALLATIN...MADISON...MEAGHER. RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING BEAVERHEAD. RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON. && SHORT TERM...SUK LONG TERM...WARANAUSKAS AVIATION...WARANAUSKAS WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 26, 5:43 AM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 543 AM MDT TUE JUN 26 2012 MTZ008-014-015-052>055-271145- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-048-271145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FROM 4 PM THROUGH MIDNIGHT TONIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE NORTHERN ROCKY MOUNTAIN FRONT FROM 4 PM TROUGH MIDNIGHT. A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.. MTZ011>013-044>047-049>051-271145- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.
In the hours before
Special weather statement, Jun 26, 5:37 AM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 537 AM MDT TUE JUN 26 2012 MTZ013-045-261215- CHOUTEAU MT-LIBERTY MT- 537 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY AND WESTERN CHOUTEAU COUNTIES UNTIL 615 AM MDT... AT 535 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES EAST OF THE KNEES...OR 22 MILES NORTHWEST OF FORT BENTON...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHERN LIBERTY COUNTY... RURAL NORTHWESTERN CHOUTEAU COUNTY... LAT...LON 4843 11118 4843 11081 4797 11087 4797 11114 TIME...MOT...LOC 1137Z 181DEG 20KT 4806 11100 SUK
Local storm report, Jun 26, 5:53 AM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
553 AM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM HAIL 8 WSW FAIRFIELD 47.58N 112.15W
06/26/2012 M1.25 INCH TETON MT TRAINED SPOTTER
QUARTER SIZED HAIL WITH A FEW THE SIZE OF HALF DOLLARS.
&&
NJLSpecial weather statement, Jun 26, 6:23 AM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 623 AM MDT TUE JUN 26 2012 MTZ010-044-046-261315- EASTERN GLACIER MT-EASTERN PONDERA MT-TOOLE MT- 623 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PONDERA...NORTHEASTERN GLACIER AND NORTHWESTERN TOOLE COUNTIES UNTIL 715 AM MDT... AT 618 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF CUT BANK...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CUT BANK...KEVIN... SUNBURST...ETHRIDGE AND SANTA RITA. LAT...LON 4899 11231 4898 11170 4833 11212 4845 11250 TIME...MOT...LOC 1223Z 204DEG 39KT 4854 11226
Local storm report, Jun 26, 6:32 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
632 AM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL 14 S INVERNESS 48.36N 110.74W
06/26/2012 M0.70 INCH HILL MT TRAINED SPOTTER
HAIL COVERING THE GROUND WITH A FEW AS BIG AS DIMES.
&&
NJLSpecial weather statement, Jun 26, 6:34 AM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 634 AM MDT TUE JUN 26 2012 MTZ011-261315- HILL MT- 634 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 715 AM MDT... AT 630 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INVERNESS...OR 20 MILES EAST OF CHESTER...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RUDYARD... HINGHAM... GILDFORD... KREMLIN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4887 11068 4872 10978 4833 11052 4844 11075 TIME...MOT...LOC 1234Z 222DEG 28KT 4846 11052 NL
Special weather statement, Jun 26, 6:34 AM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 634 AM MDT TUE JUN 26 2012 MTZ013-044>046-049-261315- CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-LIBERTY MT-TOOLE MT- 634 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PONDERA... NORTHEASTERN TETON...SOUTHEASTERN TOOLE...SOUTHWESTERN LIBERTY AND NORTHWESTERN CHOUTEAU COUNTIES UNTIL 715 AM MDT... AT 630 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF THE KNEES...OR 24 MILES EAST OF CONRAD...MOVING NORTH AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOTHAIR...DEVON AND GALATA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4853 11147 4843 11100 4797 11135 4798 11179 TIME...MOT...LOC 1235Z 195DEG 31KT 4813 11141
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Special Weather Statement | TFX | Petroleum | 45 min |
| Jun 25, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 38 min |
| Jun 25, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 44 min |
| Jun 25, 7:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 25, 7:10 PM MDT | Special Weather Statement | TFX | Pondera | 50 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | TFX | Pondera | 49 min |
| Jun 25, 7:32 PM MDT | Special Weather Statement | TFX | Pondera, Teton, Toole | 58 min |
| Jun 25, 8:17 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 43 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | TFX | Toole | 43 min |
| Jun 25, 9:23 PM MDT | Special Weather Statement | TFX | Teton | 52 min |
| Jun 25, 9:50 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 40 min |
| Jun 25, 11:05 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 25, 11:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 26, 1:30 AM MDT | Special Weather Statement | TFX | Blaine | 45 min |
| Jun 26, 1:43 AM MDT | Special Weather Statement | TFX | 47 min | |
| Jun 26, 1:52 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
| Jun 26, 2:27 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 48 min |
| Jun 26, 2:30 AM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Jun 26, 2:34 AM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jun 26, 3:06 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 39 min |
| Jun 26, 3:20 AM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 26, 3:38 AM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 37 min |
| Jun 26, 4:10 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 50 min |
| Jun 26, 4:38 AM MDT | Special Weather Statement | TFX | Liberty | 52 min |
| Jun 26, 4:57 AM MDT | High Wind Warning | TFX | 19 hr | |
| Jun 26, 4:58 AM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jun 26, 5:32 AM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jun 26, 5:35 AM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 26, 5:37 AM MDT | Special Weather Statement | TFX | Liberty | 38 min |
| Jun 26, 5:47 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 43 min |
| Jun 26, 6:23 AM MDT | Special Weather Statement | TFX | Toole | 52 min |
| Jun 26, 6:34 AM MDT | Special Weather Statement | TFX | Hill | 41 min |
| Jun 26, 7:08 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 52 min |
| Jun 26, 7:13 AM MDT | Severe Thunderstorm Warning | TFX | Liberty, Pondera, Toole | 47 min |
| Jun 26, 7:39 AM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 66 min |
| Jun 26, 11:16 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Lewis and Clark, Pondera, Teton | 59 min |
| Jun 26, 11:36 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 24 min |
| Jun 26, 12:08 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 67 min |
| Jun 26, 12:22 PM MDT | Special Weather Statement | TFX | Cascade, Teton | 38 min |
| Jun 26, 12:42 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 63 min |
| Jun 26, 1:14 PM MDT | Special Weather Statement | TFX | Toole | 76 min |
| Jun 26, 1:41 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 38 min |
| Jun 26, 1:46 PM MDT | Special Weather Statement | TFX | Liberty | 29 min |
| Jun 26, 2:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jun 26, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 73 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.